# SDR SWAA2022082437843

- Difficulty date: August 3, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 232CF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232CF UPPER SKIN HAS PULLED STRANDS AT THE AFT O/B CORNER. (MARKED) / [01] IDENTIFIED PANEL 232CF IAW SRM 53-00-50-0I-1 TABLE 3 FIG 3.  DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4B  TO BE REPAIRED IAW SRM 53-00-50-2R-1   REMOVED 3 THROUGH INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3B  REMOVED DAMAGE TO UPPER SURFACE PLIES AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3C-F;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] FABRICATED REPAIR PLIES FROM BMS9-3H2 LOT#1493221-1; OK TO INSTLL IAW SRM 53-00-50-2R-1 PARA 3K;[04] VERIFIED CORRECTIO ACTION ITEMS 1 - 3. OK TO INSTALL.;[05] INSTALLED REPAIR PLIES USING BMS8-201 LOT#1482288-1; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2438 CAL DUE DATE 03/2023 AND SET FOR CURE IAW SRM 53-00-50-2R-1 PARA 3K-M;[06] VERIFIED CORRECTIVE ACTION ITEM 5.;[07] CURED; UNBAGGED AND LIGHTLY SANDED REPAIR IAW SRM 53-00-50-2R-1 PARA 3M  INSTALLED 3 THROUGH INSERTS USING BMS5-107 LOT#AK1KP9159K AND CURED USING HEAT LAMP IAW SRM 53-00-50-2R-1 PARA 3N  USED THERMOMETER ATS2208 CAL DUE DATE 10/2022;[08] VERIFIED CORRECTIVE ACTION ITEM 7. REPAIR COMPLETE.;[09] VERIFIED REPAIR COMPLETE.
